# SDR CALA9700400

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37078
- Make and model: Doug DC-10-30
- Aircraft serial: 46926
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBOARD SUPPORT CRACKED IN SIX PLACES AT STA 1887, X = 38-57.  THE CRACKS WERE 1 OR LESS IN LENGTH.  THE FLOOR SUPPORT WAS REMOVED AND A NEW FLOOR SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 51-31-01 AND 51-21-01.
